12 Hours Of Virtual Le Mans For Charity

$9,075 donated
Given by 31 generous donors in around 4 months

With last years 12 Hours of Bathurst so successful, we wanted to do it all again!

Wellington

Hey all

With last years 12 Hours of Bathurst so successful and raising $710 for St John New Zealand, we wanted to do it all again!

This time we have 6 of us on board to do the 12 hours together. 3 from Australia and 3 from New Zealand. The Australian's may put up their own Charity page so we can also help some Australian's out, I will post that link in here if that goes ahead.

This year for the New Zealand side of the charity, we want to split whatever we make between both Starship Children's Health Hospital and I Am Hope - two awesome charities who essentially help both physically and mentally unwell children and young adults. These people are our future and we need to give them a fighting chance.

What we are doing is running for 12 hours non-stop around Le Mans in Gran Turismo Sport for the PS4. We all have Steering Wheels with real force feedback so it's not going to be an easy task, we will get tired and sore from this. But it's an extremely small price to pay to do what we can to make a little something for those struggling and who go through pain every single day.

We don't currently have an exact $ figure we want to go for, anything we can get is awesome! We'd each love to be able to achieve 2021KM of driving within the 12 hours - being that 2021 is the year of hope, it seems fitting. This will require approx. 10 hours of sub 4 minute laps to achieve, so we'll likely be in faster Racing Type cars, but also likely to jump into slower vehicles as well.

As per last year, we'll likely run a mix of Long Endurance Races, Short Sprint Races and otherwise Practice/Qualifying times. We'll also allow 5 minutes per hour (if required) for quick bathroom/snack breaks per person.

I will be hosting the lobbies in a friends only based session, the same as last year. We will have many Cameo's from our regular group joining in, but we also welcome anyone with a PS4 and Gran Turismo Sport to join us for 10 minutes, an hour, heck the whole thing if you wanted! You'll just need to add me "ClanFever", on PSN, to join in. I will be streaming our racing live on Youtube, as will some of the other attendees. I will see if I can also get a live stream of myself doing this as well.

I will update this page with more details and other links in the near future.

A link to our first go: https://givealittle.co.nz/fundraiser/12-hours-of-virtual-bathurst-for-charity

The Youtube channel for the stream: https://www.youtube.com/user/ClanFever

Olaf's E-Racing Page, ClanFever's Garage: https://www.facebook.com/clanfeversgarage

GT Sport Oceanic Crew's page: https://www.facebook.com/groups/gtsoc (private, but we're always looking for new members!)

The main public FB event so it's easy to get a reminder: https://www.facebook.com/events/883220449205305

We are setting aside Saturday the 2nd of October 2021 to do this, 8am to 8pm UTC+13. This is 1 week after the current 2021 FIA Gran Turismo Sport Championship finishes, what a good way to finish it all off!

Read more

Latest update

Update image

Schedule for Event  21 September 2021

Posted by: Olaf Flesch

It's not far to go! We've raised a massive amount and now it's time for us to do our part!

Schedule for the Charity Event: (All times UTC+13 - note Aus will still be AEST not AEDT and will be 3 hours before these times, starting at 5am for Aus or 8am for NZ). All times are estimated and we will attempt to keep it to schedule as much as possible

If we are not racing, we will be in Prac Qually mode for the next Race. Unless specified, we are in the car previously noted until another car is noted.

8am: Lobby open, Le Mans officials will have the chicanes set up for us.

We will be allowed to use our GR.3 cars and get used to the course for our long day

830am: Shakedown Race, 10 mins

9am: 1 Hour Race

10am: Change to GR.1, all years allowed, 2016 based models recommended

1030am: Shakedown Race, 10 mins

11am: 1 Hour Race

Midday: Change to N1000

1230pm: Shakedown Race, 10 mins

1pm: 1 Hour Race

2pm: Officials will remove the chicanes at the halfway point of the day. We will now be using the full straight, and will be put into our GR.C Cars (GR.1 pre-2000 cars)

230pm: Shakedown Race, 10 minutes

3pm: 1 Hour Race

4pm: 4x 15 minute Races in GR.3, GR.1 (All), N1000, GR.C

5pm - 8pm: Final 3 hours, lobby users will get to vote what cars or groups we use. Track will remain without chicanes for this period.

Read 5 more updates  |  Share this update

Read more

Latest donations

Helen
Helen 1 day ago
$10
Guest Donor
Guest Donor on 22 Aug 2021
$100
Heath
Heath on 05 Aug 2021
Little bit more to the pot bro
$50
Olaf
Olaf on 05 Aug 2021
Everytime I hit an Oceanic Crew member (hard, in an unfair way) in an FIA race, I am going to put money where my mouth is. $25 a piece! I have done it 3 times so far (I need to learn to brake correctly sometimes) and so here is a catch up amount
$75
The Heart of Racing
The Heart of Racing on 05 Aug 2021
Way to go!
Private

Who's involved?

Olaf Flesch's avatar
Created by Olaf Flesch
Donations to this page will be split evenly between 2 payees:
Tax credit
Donations of over $10 are eligible for a New Zealand charitable giving tax credit.
Page Moderated
The page has been checked by our team to make sure it complies with our terms and conditions.

Gallery

Want to get in touch with the page owner?

Ask a question here

Want to display a QR code that links to this page?

Grab a QR Code

Any concerns?

Report this page
This page was created on 9 Jun 2021 and closes on 10 Oct 2021.